# SDR KBMA113825

- Difficulty date: May 7, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Condition: Worn
- Location: Coupling
- Part time: 5,785 hours
- Component: Coupling
- Component part number: 350A35105901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COUPLING DISC ASSEMBLY, BUSHING WAS WORN OUT.  REMOVED AND REPLACED WITH A NEW DISC ASSEMBLY.
